The Annals of Mathematical Statistics
- Ann. Math. Statist.
- Volume 35, Number 3 (1964), 1167-1173.
Properties of Polykays of Deviates
The purpose of this paper is to present formulae and to examine fundamental properties of polykays of deviates which are here called $d$-statistics. In particular, formulae for $d$-statistics in terms of polykays having no unit subscripts are presented, relations involving the $d$-statistics are derived, and application is made to finite moment formulae involving the sample mean.
Ann. Math. Statist., Volume 35, Number 3 (1964), 1167-1173.
First available in Project Euclid: 27 April 2007
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Dwyer, P. S. Properties of Polykays of Deviates. Ann. Math. Statist. 35 (1964), no. 3, 1167--1173. doi:10.1214/aoms/1177703274. https://projecteuclid.org/euclid.aoms/1177703274